Transition layer for the heterogeneous Allen-Cahn equation
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 609-631
@article{AIHPC_2008__25_3_609_0,
     author = {Mahmoudi, Fethi and Malchiodi, Andrea and Wei, Juncheng},
     title = {Transition layer for the heterogeneous Allen-Cahn equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {3},
     year = {2008},
     pages = {609-631},
     doi = {10.1016/j.anihpc.2007.03.008},
     zbl = {1148.35030},
     mrnumber = {2422081},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_3_609_0}
}
Mahmoudi, Fethi; Malchiodi, Andrea; Wei, Juncheng. Transition layer for the heterogeneous Allen-Cahn equation. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, pp. 609-631. doi : 10.1016/j.anihpc.2007.03.008. http://www.numdam.org/item/AIHPC_2008__25_3_609_0/

[1] Alikakos N.D., Bates P.W., On the singular limit in a phase field model of phase transitions, Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (2) (1988) 141-178. | Numdam | MR 954469 | Zbl 0696.35060

[2] Alikakos N.D., Bates P.W., Chen X., Periodic traveling waves and locating oscillating patterns in multidimensional domains, Trans. Amer. Math. Soc. 351 (7) (1999) 2777-2805. | MR 1467460 | Zbl 0929.35067

[3] Alikakos N.D., Bates P.W., Fusco G., Solutions to the nonautonomous bistable equation with specified Morse index. I. Existence, Trans. Amer. Math. Soc. 340 (2) (1993) 641-654. | MR 1167183 | Zbl 0788.34012

[4] Alikakos N., Chen X., Fusco G., Motion of a droplet by surface tension along the boundary, Cal. Var. Partial Differential Equations 11 (2000) 233-306. | MR 1797871 | Zbl 0994.35052

[5] Alikakos N.D., Simpson H.C., A variational approach for a class of singular perturbation problems and applications, Proc. Roy. Soc. Edinburgh Sect. A 107 (1-2) (1987) 27-42. | MR 918891 | Zbl 0651.49011

[6] Allen S., Cahn J.W., A microscopic theory for antiphase boundary motion and its application to antiphase domain coarsening, Acta Metall. 27 (1979) 1084-1095.

[7] Angenent S., Mallet-Paret J., Peletier L.A., Stable transition layers in a semilinear boundary value problem, J. Differential Equations 67 (1987) 212-242. | MR 879694 | Zbl 0634.35041

[8] Bronsard L., Stoth B., On the existence of high multiplicity interfaces, Math. Res. Lett. 3 (1996) 117-131. | MR 1393381 | Zbl 0853.35008

[9] Chavel I., Riemannian Geometry-A Modern Introduction, Cambridge Tracts in Math., vol. 108, Cambridge Univ. Press, Cambridge, 1993. | MR 1271141 | Zbl 0810.53001

[10] Dancer E.N., Yan S., Multi-layer solutions for an elliptic problem, J. Differential Equations 194 (2003) 382-405. | MR 2006218 | Zbl 1109.35042

[11] Dancer E.N., Yan S., Construction of various types of solutions for an elliptic problem, Calc. Var. Partial Differential Equations 20 (1) (2004) 93-118. | MR 2047147 | Zbl 1154.35348

[12] Del Pino M., Layers with nonsmooth interface in a semilinear elliptic problem, Comm. Partial Differential Equations 17 (9-10) (1992) 1695-1708. | MR 1187626 | Zbl 0786.35057

[13] Del Pino M., Radially symmetric internal layers in a semilinear elliptic system, Trans. Amer. Math. Soc. 347 (12) (1995) 4807-4837. | MR 1303116 | Zbl 0853.35009

[14] Del Pino M., Kowalczyk M., Wei J., Concentration on curves for nonlinear Schrödinger equations, Comm. Pure Appl. Math. 70 (2007) 113-146. | MR 2270164 | Zbl 1123.35003

[15] Del Pino M., Kowalczyk M., Wei J., Resonance and interior layers in an inhomogeneous phase transition model, SIAM J. Math. Anal. 38 (5) (2007) 1542-1564. | MR 2286019 | Zbl pre05194945

[16] Do Nascimento A.S., Stable transition layers in a semilinear diffusion equation with spatial inhomogeneities in N-dimensional domains, J. Differential Equations 190 (1) (2003) 16-38. | MR 1970954 | Zbl 1019.35008

[17] Y. Du, K. Nakashima, Morse index of layered solutions to the heterogeneous Allen-Cahn equation, preprint. | MR 2334593 | Zbl 1121.35042

[18] Fife P.C., Boundary and interior transition layer phenomena for pairs of second-order differential equations, J. Math. Anal. Appl. 54 (2) (1976) 497-521. | MR 419961 | Zbl 0345.34044

[19] Fife P., Greenlee M.W., Interior transition layers of elliptic boundary value problem with a small parameter, Russian Math. Surveys 29 (4) (1974) 103-131. | MR 481510 | Zbl 0309.35035

[20] Flores G., Padilla P., Higher energy solutions in the theory of phase transitions: a variational approach, J. Differential Equations 169 (2001) 190-207. | MR 1808464 | Zbl 0970.35037

[21] Hale J., Sakamoto K., Existence and stability of transition layers, Japan J. Appl. Math. 5 (3) (1988) 367-405. | MR 965871 | Zbl 0669.34027

[22] Kato T., Perturbation Theory for Linear Operators, Classics in Mathematics, Springer-Verlag, Berlin, 1995. | MR 1335452 | Zbl 0836.47009

[23] Kohn R.V., Sternberg P., Local minimizers and singular perturbations, Proc. Roy. Soc. Edinburgh Sect. A 11 (1989) 69-84. | MR 985990 | Zbl 0676.49011

[24] Kowalczyk M., On the existence and Morse index of solutions to the Allen-Cahn equation in two dimensions, Ann. Mat. Pura Appl. (4) 184 (1) (2005) 17-52. | MR 2128093 | Zbl 1150.35035

[25] Mahmoudi F., Malchiodi A., Concentration on minimal submanifolds for a singularly perturbed Neumann problem, Adv. Math. 209 (2) (2007) 460-525. | MR 2296306 | Zbl 1160.35011

[26] Malchiodi A., Solutions concentrating at curves for some singularly perturbed elliptic problems, C. R. Math. Acad. Sci. Paris, Ser. I 338 (10) (2004) 775-780. | MR 2059486 | Zbl 1081.35044

[27] Malchiodi A., Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains, Geom. Funct. Anal. 15 (6) (2005) 1162-1222. | MR 2221246 | Zbl 1087.35010

[28] Malchiodi A., Montenegro M., Boundary concentration phenomena for a singularly perturbed elliptic problem, Comm. Pure Appl. Math. 55 (2002) 1507-1568. | MR 1923818 | Zbl 1124.35305

[29] Malchiodi A., Montenegro M., Multidimensional boundary layers for a singularly perturbed Neumann problem, Duke Math. J. 124 (1) (2004) 105-143. | MR 2072213 | Zbl 1065.35037

[30] Malchiodi A., Ni W.-M., Wei J., Boundary clustered interfaces for the Allen-Cahn equation, Pacific J. Math. 229 (2) (2007) 447-468. | MR 2276519 | Zbl pre05366202

[31] Malchiodi A., Wei J., Boundary interface for the Allen-Cahn equation, J. Fixed Point Theory Appl. 1 (2) (2007) 305-336. | MR 2336614 | Zbl 1144.35326

[32] Modica L., The gradient theory of phase transitions and the minimal interface criterion, Arch. Ration. Mech. Anal. 98 (1987) 357-383. | MR 866718 | Zbl 0616.76004

[33] Müller S., Singular perturbations as a selection criterion for periodic minimizing sequences, Calc. Var. Partial Differential Equations 1 (2) (1993) 169-204. | MR 1261722 | Zbl 0821.49015

[34] Nakashima K., Multi-layered stationary solutions for a spatially inhomogeneous Allen-Cahn equation, J. Differential Equations 191 (2003) 234-276. | MR 1973289 | Zbl 1034.34024

[35] Nakashima K., Tanaka K., Clustering layers and boundary layers in spatially inhomogeneous phase transition problems, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (1) (2003) 107-143. | Numdam | MR 1958164 | Zbl 1114.35005

[36] Nishiura Y., Fujii H., Stability of singularly perturbed solutions to systems of reaction-diffusion equations, SIAM J. Math. Anal. 18 (1987) 1726-1770. | MR 911661 | Zbl 0638.35010

[37] Pacard F., Ritoré M., From constant mean curvature hypersurfaces to the gradient theory of phase transitions, J. Differential Geom. 64 (2003) 359-423. | MR 2032110 | Zbl 1070.58014

[38] Padilla P., Tonegawa Y., On the convergence of stable phase transitions, Comm. Pure Appl. Math. 51 (1998) 551-579. | MR 1611144 | Zbl 0955.58011

[39] Rabinowitz P.H., Stredulinsky E., Mixed states for an Allen-Cahn type equation, I, Comm. Pure Appl. Math. 56 (2003) 1078-1134. | MR 1989227 | Zbl pre01981618

[40] Rabinowitz P.H., Stredulinsky E., Mixed states for an Allen-Cahn type equation, II, Calc. Var. Partial Differential Equations 21 (2004) 157-207. | MR 2085301 | Zbl 1161.35397

[41] Sakamoto K., Construction and stability an analysis of transition layer solutions in reaction-diffusion systems, Tohoku Math. J. (2) 42 (1) (1990) 17-44. | MR 1036472 | Zbl 0708.35006

[42] Sakamoto K., Infinitely many fine modes bifurcating from radially symmetric internal layers, Asymptotic Anal. 42 (1-2) (2005) 55-104. | MR 2133874 | Zbl pre02166289

[43] Sternberg P., Zumbrun K., Connectivity of phase boundaries in strictly convex domains, Arch. Ration. Mech. Anal. 141 (4) (1998) 375-400. | MR 1620498 | Zbl 0911.49025